# SDR IPXA2016042702659

- Difficulty date: April 12, 2016
- Submitted: April 27, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 78,044 hours, 12,405 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: WSP0750505
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RIGID CARGO BARRIER FLOOR FITTING NR 1 IS CRACKED.  R & R CRACKED RCB FLOOR FITTING NR 1 IAW DAC DWG SP11250221 AND SRM 51-31-01.
